Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Finite energy travelling waves for nonlinear damped wave equations

Author: Eduard Feireisl
Journal: Quart. Appl. Math. 56 (1998), 55-70
MSC: Primary 35L70; Secondary 35A15, 35B40
DOI: https://doi.org/10.1090/qam/1604876
MathSciNet review: MR1604876
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L70, 35A15, 35B40

Retrieve articles in all journals with MSC: 35L70, 35A15, 35B40

Additional Information

DOI: https://doi.org/10.1090/qam/1604876
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society